Applications of Mathematics, Vol. 65, No. 3, pp. 227-228, 2020


Editorial

Jan Kalina, Jana Jurečková


DOI:  10.21136/AM.2020.0106-20


Affiliations:   Jan Kalina, The Czech Academy of Sciences, Institute of Computer Science, Pod Vodárenskou věží 2, 182 07 Praha 8, Czech Republic, e-mail: kalina@cs.cas.cz; Jana Jurečková, The Czech Academy of Sciences, Institute of Information Theory and Automation, Pod Vodárenskou věží 4, 182 00 Praha 8, Czech Republic, e-mail: jureckova@utia.cas.cz


 
PDF available at: